# SDR CA190301002

- Difficulty date: February 28, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW OBSERVED APU FIRE DETECT MESSAGE. AIR TURN BACK PERFORMED.  A PRESSURE GAUGE/SWITCH IS INSTALLED ON THE APU FIRE EXTINGUISHER BOTTLE FOR BOTH A VISUAL PRESSURE INDICATION AND FOR A LOW BOTTLE PRESSURE INDICATION IN THE FLIGHT COMPARTMENT. THE PRESSURE GAUGE/SWITCH IS NOT AN LRU. FOR THE CHECK FIRE DET WARNING LIGHT ON THE CAUTION AND WARNING PANEL (CAWP), THE FIRE PROTECTION PANEL (FPP) CAN SHOW THE RELATED APU INDICATIONS. : APU FIRE APU EXTG APU FAULT APU BTL LOW. AS THE EXTINGUISHING FOR THE APU IS AUTOMATIC, IT IS POSSIBLE THAT THE PILOTS THINK THAT THERE WAS A FIRE BECAUSE THE APU BTL LOW CAUTION LIGHT CAME ON.
